MathSciNet Relay Station
MathSciNet bibliographic data
MR2812192 35K59 (35A01 35A02 35B44 35B60 35K15)
Karch, Grzegorz; Suzuki, Kanako Blow-up versus global existence of solutions to aggregation equations. Appl. Math. (Warsaw) 38 (2011), no. 3, 243–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement